# SDR DALA2017092907177

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 49,420 hours, 33,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER ON THE AFT CARGO DOOR FRAME BS 954.  THE REPAIR DOUBLER WAS REPLACED IAW SRM 53-20-15-2R-7, FIG 201.
